# SDR USAA2012122000006

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 49,888 hours, 18,605 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CC2129
- Condition: Saturated
- Location: Lt Elevator
- Part time: 49,888 hours, 18,605 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - TRAPPED WATER INDICATION IN UPPER SURFACE OF LEFT ELEVATOR AT 2ND FASTENER HOLE FROM OUTBOARD END & 5 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A320 SRM 55-21-11 & 51-75-12.
